MAUDE Adverse Event Report: BIOMET 3I CERTAIN® LOCATOR® ABUTMENT 3.4MM(D) X 3MM(H)

BIOMET 3I CERTAIN® LOCATOR® ABUTMENT 3.4MM(D) X 3MM(H)
Model Number IMLOA003
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the locator abutment had become loose in the patient's mouth.Abutment was removed and replaced with a new one.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Evaluation: product experience report was received, reviewed, and evaluated by zest dental solutions in compliance with applicable fda and ous country regulations lhr review: applicable zest internal lot history records were reviewed to evaluate whether any internal deviations, non-conformances, and/or problems occurred during the manufacture of the lot, which could cause or contribute to the reported product experience condition.Data review: a review of other zest product experience files and related trending data for similar incidents was performed to evaluate whether other similar product experiences reports have been received and if data suggests any adverse trends may have contributed to the product experience root cause.Returned product evaluation: condition of the returned product was evaluated to confirm the reported product experience.Investigation results / root cause or most-likely root-cause: the reported product experience condition cannot be verified.No manufacturing event was confirmed, event is tracked and trended with no further actions taken at this time.The abutment met its configuration.A processing cap with an insert was placed over the abutment, and it retain its position as intended.No manufacturing defect was found.Sections updated: b4: date of this report d9: device availability and product return date g3: date investigation results were received g6: type of report and follow up number h2: follow up type h3: device evaluated h6: adverse event problem codes h10: manufacturer's narrative.
 
Event or Problem Description
There is no update to the original complaint description provided.

Brand Name
CERTAIN® LOCATOR® ABUTMENT 3.4MM(D) X 3MM(H)
Common Device Name
ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12908279
Report Number0001038806-2021-02273
Device Sequence Number17264329
Product Code DZE
UDI-Device Identifier00844868006336
UDI-Public(01)00844868006336(17)260729(10)1247377
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K012911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/29/2026
Device Model NumberIMLOA003
Device Catalogue NumberIMLOA003
Device Lot Number1247377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age66 YR
Patient SexMale